Investitionsneutrale Besteuerung in einem internationalen Kontext


Ruf, Martin


Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Journal of business economics : JBE = Zeitschrift für Betriebswirtschaft
Volume: 74
Issue number: 10
Page range: 995-1007
Place of publication: Berlin [u.a.]
Publishing house: Springer Gabler
ISSN: 0044-2372 , 1861-8928
Publication language: German
Institution: Business School > ABWL u. Betriebswirtschaftliche Steuerlehre (Schreiber -2019)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Ruf, Martin (2004) Investitionsneutrale Besteuerung in einem internationalen Kontext. Journal of business economics : JBE = Zeitschrift für Betriebswirtschaft Berlin [u.a.] 74 10 995-1007 [Article]


+ Search Authors in

BASE: Ruf, Martin

Google Scholar: Ruf, Martin

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item